# SDR FDEA200911194033

- Difficulty date: November 19, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148N85015
- Condition: Corroded
- Location: Bs 1885-1896 S1l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BETWEEN STA 1885 AND STA 1896 AT STRINGER S-1 HAS CORRODED INBD CHORD. REMOVED AND REPLACED IN   ACCORDANCE WITH SRM 51-40-02 REV. 98.  NEW CHORD FABRICATED AS PER DWG 148N8501 SHT 1 REV. E AND PL 148N8501 REV. M. CHORD PART AS PER GMM 7-0-1001 REV. 108.    REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
